Evidence map›Paper›PMID 35846941›Full record

ArticleClinical case reports2022

Once was not enough: A case report of the concomitant intoxication of amlodipine (calcium channel blocker) and clonazepam (benzodiazepine).

Swotantra Gautam, Mandita Chamlagain, Gopal Kumar Yadav, Santosh Acharya

Abstract readCase Reports
In one paragraph

Article in Clinical case reports, 2022. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Cited by 1 paper.

0numbers the graph read from it
0cells of the map it votes in
1citing papers in PubMed
–field-weighted citation impact
1 · What the graph read from it

What it found

Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.

The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.

2 · The registry

The trial behind it

Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.

Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.

3 · Its place in the literature

Who cites it

1 citing paper in PubMed.

  1. Article
4 · The record

Corrections and comments

PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.

5 · Who and what money

Authors and funding

4 authors.

Swotantra GautamDepartment of Critical Care Medicine Nidan Hospital Lalitpur Nepal.
Mandita ChamlagainDepartment of Critical Care Medicine Nidan Hospital Lalitpur Nepal.
Gopal Kumar YadavDepartment of Emergency Medicine Kakani Primary Health Care Centre Nuwakot Nepal.ORCID https://orcid.org/0000-0002-2195-9152
Santosh AcharyaDepartment of Anesthesiology and Critical Care Nidan Hospital Lalitpur Nepal.

Funding

No grant is acknowledged in the PubMed record.

6 · The paper itself

Abstract

We report a case of concurrent ingestion of Clonazepam and Amlodipine in a 25-year-old man, in a second attempt to take his life, which resulted in unconsciousness, hypotension, and hypokalemia. The clinical and/or biochemical presentation varied from the individual pattern when ingested. In the scarcity of consensus recommendations, supportive treatment helped.

Indexed as

benzodiazepinescalcium channel blockersoverdosepoisoning

Identifiers

PMID35846941
PMCPMC9272439

What OpenQuestion holds

Textmetadata
LicenceCC BY-NC-ND
Read underepoch 390

Registered trials

None linked

Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.